# SDR C2XA11CL079

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 23,859 hours, 18,081 cycles
- System (JASC): 2612 · Fire Detection
- Part: Key
- Part number: 14534610401
- Condition: Shorted
- Location: Fire Test Panel
- Component: Fire Test Panel, Emb
- Component part number: 14534156401
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLE FLT 2043 - THE CREW REPORTED A NR 1 ENGINE FIRE INDICATION ON LANDING.  THE CREW FOLLOWED MEMORY ITEMS THEN QRH.  MESSAGE REMAINED AND EVSC PROCEDURE WAS FOLLOWED.  THE ENGINE FIRE BOTTLES WERE BLOWN.  MAINTENANCE INSPECTED AND NO ENGINE FIRE WAS DETECTED.  INSPECTED AND FOUND THE FIRE DETECT PUSH TO TEST SWITCH WAS BAD.  THE SWITCH WAS REPLACED.  BOTH NR 1 AND NR 2 ENGINE FIRE BOTTLES WERE REPLACED.  OPERATIONAL CHECKS OF THE ENGINE FIRE DETECT SYSTEM WAS GOOD.   THE AIRCRAFT WAS RELEASED FOR SERVICE.
